Classification of -groups via their -nilpotent multipliers

  • Peymam Niroomand

    Damghan University, Iran
  • Mohsen Parvizi

    Ferdowsi University of Mashhad, Iran
Classification of $p$-groups via their $2$-nilpotent multipliers cover
Download PDF

This article is published open access under our Subscribe to Open model.


For a -group of order , it is known that the order of -nilpotent multiplier is equal to , for an integer . In this article, we characterize all non-abelian -groups satisfying .

Cite this article

Peymam Niroomand, Mohsen Parvizi, Classification of -groups via their -nilpotent multipliers. Rend. Sem. Mat. Univ. Padova 150 (2023), pp. 127–136

DOI 10.4171/RSMUP/121